# SDR AWXA200400437

- Difficulty date: April 8, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND IN FORWARD CABIN FLOOR SUPPORT ANGLE BETWEEN BS 380 AND BS 400, AT BL "0". MAINTENANCE REMOVED CRACKED FLOOR SUPPORT ANGLE FROM BS 380 TO BS 400, AT BL "0"; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT ANGLE PER DWG 69-35365; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 3.
